# SDR FDEA202512122242

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO BAY SEAT TRACK LBL 58.22, BS 1180 - 1420 WITH CORROSION IN MULTIPLE AREAS.  REMOVED THE SEAT TRACK SECTION IAW SRM 51-40-02-0G.  TRIMMED, LOCATED, DRILLED AND INSTALLED A NEW SEAT TRACK REPLACEMENT SECTION IAW SRM 51-40-05-0G,  SRM 51-40-08-0G,  SRM 51-40-02-0G, AND DWG 657N3332 REV-.
